# SDR SWAA2023031612442

- Difficulty date: March 4, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,930 hours, 12,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY POWER SUPPLY (M02816) DEFECTIVE EMERGERCY LIGHT STAY ON<[01] REMOVED & REPLACED BATTERY POWER SUPPLY CHARGER (M02816) PER B737 AMM 33-51-06-960-806.;[02] PERFORMED NEW BATTERY POWER SUPPLY CHARGER (M02816) TEST CHECK NORMAL PER B737 AMM 33-51-06-960-806.;[03] VERIFIED STEPS 1 AND 2.
